MAUDE Adverse Event Report: SYNTHES GMBH 2.4 TI VA 2CLM VLR DRP 6H HD/4H SFT/RT; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4 TI VA 2CLM VLR DRP 6H HD/4H SFT/RT; PLATE, FIXATION, BONE
Model Number 04.111.640
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Reporter is a j&j employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during set restock, a design difference was noted in a 4-hole left standard titanium distal radius plate.There was no patient involvement.This report involves one 2.4mm ti va-lcp 2-clmn vlr dst radius pl 6h hd/4h shaft/rt.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the 2.4 ti va 2clm vlr drp 6h hd/4h sft/rt.A dimensional inspection was conducted.Se_186789 rev d manufactured, was used as source of specification.The specified length of the plate was 70.4 mm +/- 0.8.The actual measured value was 69.98 mm.The 2.4 ti va 2clm vlr drp 6h hd/4h sft/rt was within specification according to se_186789 rev d.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the 2.4 ti va 2clm vlr drp 6h hd/4h sft/rt., would no contribute to the complained device issue.The design difference noted was due to a change in the length of the plate, however, it was revealed that the plate meets the requirements of the drawing in place when the device was produced.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed, yes conforms dimensional inspection: conforms device history part : 04.111.640, lot no :3146796, release to warehouse date: 31 march 2009, manufacturing site: mezzovico.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4 TI VA 2CLM VLR DRP 6H HD/4H SFT/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15362288
Report Number8030965-2022-06411
Device Sequence Number5826129
Product Code HRS
UDI-Device Identifier10886982101860
UDI-Public10886982101860
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.111.640
Device Catalogue Number04.111.640
Device Lot Number3146796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown